[Les espaces de Besov et les projections de Bergman dans la boule]
Nous étudions une class d'opérateurs différentiels radiaux conduisant à une classification naturelle des espaces de Besov diagonaux dans la boule unité de
A class of radial differential operators are investigated yielding a natural classification of diagonal Besov spaces on the unit ball of
Accepté le :
Publié le :
H.Turgay Kaptanoğlu 1
@article{CRMATH_2002__335_9_729_0, author = {H.Turgay Kaptano\u{g}lu}, title = {Besov spaces and {Bergman} projections on the ball}, journal = {Comptes Rendus. Math\'ematique}, pages = {729--732}, publisher = {Elsevier}, volume = {335}, number = {9}, year = {2002}, doi = {10.1016/S1631-073X(02)02556-6}, language = {en}, }
H.Turgay Kaptanoğlu. Besov spaces and Bergman projections on the ball. Comptes Rendus. Mathématique, Volume 335 (2002) no. 9, pp. 729-732. doi : 10.1016/S1631-073X(02)02556-6. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02556-6/
[1] Complete Nevanlinna–Pick kernels, J. Funct. Anal., Volume 175 (2000), pp. 111-124
[2] Integral formulas for a sub-Hardy Hilbert space on the ball with complete Nevanlinna–Pick reproducing kernel, C. R. Acad. Sci. Paris, Série I, Volume 333 (2001), pp. 285-290
[3] Some-finite dimensional backward-shift-invariant subspaces in the ball and a related interpolation problem, Integral Equations Operator Theory, Volume 42 (2002), pp. 1-21
[4] D. Alpay, H.T. Kaptanoğlu, Gleason's problem and homogeneous interpolation in Hardy and Dirichlet-type spaces of the ball, J. Math. Anal. Appl., 2002, to appear
[5] Boundedness and compactness of generalized Hankel operators on bounded symmetric domains, J. Funct. Anal., Volume 137 (1996), pp. 97-151
[6] Membership of Hankel operators on the ball in unitary ideals, J. London Math. Soc., Volume 43 (1991), pp. 485-508
[7] Invariant inner product in spaces of holomorphic functions on bounded symmetric domains, Doc. Math., Volume 2 (1997), pp. 213-261
[8] Interpolation and commutant lifting for multipliers on reproducing kernel Hilbert spaces, Oper. Theory Adv. Appl., 122, Birkhäuser, Basel, 2001, pp. 89-138
[9] Holomorphic Sobolev spaces on the ball, Dissertationes Math., Volume 276 (1989)
[10] Möbius invariant Besov p-spaces and Hankel operators in the Bergman space on the ball in
[11] Möbius invariant spaces on the unit ball, Michigan Math. J., Volume 39 (1992), pp. 509-536
[12] Tangential limits and exceptional sets for holomorphic Besov functions in the unit ball of
[13] Invariant differential operators and holomorphic function spaces, J. Lie Theory, Volume 10 (2000), pp. 1-31
[14] Operator Theory in Function Spaces, Dekker, New York, 1990
[15] Holomorphic Besov spaces on bounded symmetric domains, I, Quart. J. Math. Oxford, Volume 46 (1995), pp. 239-256
[16] Holomorphic Besov spaces on bounded symmetric domains, II, Indiana Univ. Math. J., Volume 44 (1995), pp. 1017-1031
- Integral operators and Carleson measures for Möbius invariant Besov spaces, Analysis Mathematica, Volume 50 (2024) no. 2, p. 683 | DOI:10.1007/s10476-024-00029-6
- Embedding and fractional embedding of Bergman-type spaces in the Schatten class, Applied Mathematics and Computation, Volume 472 (2024), p. 128628 | DOI:10.1016/j.amc.2024.128628
- Small Hankel operators between Bergman-type spaces in the unit ball, Complex Variables and Elliptic Equations, Volume 69 (2024) no. 9, p. 1462 | DOI:10.1080/17476933.2023.2226060
- Precise inclusion relations among Bergman–Besov and Bloch–Lipschitz spaces and on the unit ball of, Mathematische Nachrichten, Volume 291 (2018) no. 14-15, p. 2236 | DOI:10.1002/mana.201700236
- Oscillation of holomorphic Bergman–Besov kernels on the ball, Monatshefte für Mathematik, Volume 184 (2017) no. 2, p. 297 | DOI:10.1007/s00605-017-1043-0
- Toeplitz Operators on Generalized Bergman Spaces, Integral Equations and Operator Theory, Volume 66 (2010) no. 1, p. 53 | DOI:10.1007/s00020-009-1734-6
- Schwarz problem for higher-order complex elliptic partial differential equations, Integral Transforms and Special Functions, Volume 19 (2008) no. 6, p. 413 | DOI:10.1080/10652460801933645
- Carleson measures for Besov spaces on the ball with applications, Journal of Functional Analysis, Volume 250 (2007) no. 2, p. 483 | DOI:10.1016/j.jfa.2006.12.016
- Gleason's problem and homogeneous interpolation in Hardy and Dirichlet-type spaces of the ball, Journal of Mathematical Analysis and Applications, Volume 276 (2002) no. 2, p. 654 | DOI:10.1016/s0022-247x(02)00412-2
Cité par 9 documents. Sources : Crossref
Commentaires - Politique